REDUCTION OF HILBERTS PROBLEM FOR MULTIPLY CONNECTED REGION TO HILBERTS PROBLEM WITH RATIONAL COEFFICIENT

被引:0
作者
ZVEROVICH, EI
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1964年 / 157卷 / 04期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:777 / +
页数:1
相关论文
共 6 条
[1]  
BOYARSKII BV, 1958, DAN, V119
[2]  
BOYARSKII BV, 1961, 4 T K TEOR FUNKTS KO
[3]  
GAKHOV FD, 1958, KRAEVYE ZADACHI
[4]  
KVESELAVA DA, 1945, SOOBSHCH AN GRUZSSR
[5]  
NEVANLINNA R, 1955, UNIFORMIZATSIYA
[6]  
Vekua I.N., 1959, OBOBSHCHENNYE ANALIT